# SDR DALA2022061304125

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,906 hours, 31,042 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3262 - ATB - FLIGHT CREW PERFORMED AIR TURNBACK TO JFK DUE TO LOSS OF THE #1 ENGINE OIL QUANTITY. CORRECTIVE ACTION: FOUND OIL SUPPLY LINE B-NUT LOOSE, TIGHTENED LINE AND ALSO REPLACED LPT SHAFT AND SEALS ON LOG PAGE 8599532. PERFORMED HIGH POWER RUN NO FURTHER LEAKS. (8599534)
